Another study obfuscating the cause of autism now purports to show that boys with regressive autism have bigger brains, but that they don’t start to grow until age four months.
Remember when it was considered crazy talk to suggest that mainstream medicine viewed humanity as being born lacking in pharmaceutical drugs and vaccines, as if these synthetic inputs are necessary miracle nutrients for proper human development?
Are your kids getting enough vitamin D? If not, they could be at a higher risk for depression. A new study from the University of Bristol in the United Kingdom shows that children and teens with higher levels of vitamin D are less likely to experience depression than those with lower levels.
In a scorching complaint that cites internal company memos, parents say their child died because Johnson & Johnson issued a "phantom or stealth recall" of tainted Children's Tylenol, buying up the drugs from stores on the sly without issuing a recall, "so the general public, ignorant of the dangers, would continue buying and administering these brand name drugs to their children."
"By the streams of Babylon we sat down and wept when we remembered Zion." (Psalms 137:1)
Fluoride, a neurotoxin that has been linked to reduced IQ, impaired neurobehavioral development and brain damage, among many other serious health problems, is sometimes prescribed in supplement form to children ages 6 months to 16 years who live in areas that have non-fluoridated drinking water.
• New research in the Journal of Virology found that the seasonal flu vaccine may weaken children’s immune systems and potentially increase their chances of catching other influenza viruses
The deaths just keep mounting all across the world: Children are collapsing into comas and then dying, just minutes after receiving combination vaccines that have been deceptively marketed as "completely safe."
A 12-year-old Texas boy testified before Congress that he was drugged for four years with multiple anti-psychotic medications while in the state foster system. The boy, identified only as Ke'onte, recalled that the drugs left him "in a stupor" and physically ill.